# SDR AALA20120902006

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 41,621 hours, 10,492 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED RIGHT ENGINE HIGH STAGE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED BOS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HIGH STAGE PILOT VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
